# SDR SWAA2022030221972

- Difficulty date: January 25, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 42,304 hours, 24,971 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA. 420-440; RIGHT TRANSITION ANGLE HAS CORROSION AROUND NUT-PLATE HOLES. / REMOVED AND REPLACED TRANSITION ANGLE (MPN 143A8126U21) PER SRM 51-40-02. SEE INDIVIDUAL SIGN OFFS FOR PROGRESSION.
